Alert archive / Georgia / Severe Thunderstorm Warnings in 2024
Severe Thunderstorm Warning 153, NWS Atlanta, GA
NWS Atlanta, GA issued this severe thunderstorm warning at May 27, 2024, 5:18 PM EDT for Crisp County, Wilcox County, Georgia. It was in force for 42 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 27, 2024, 5:18 PM EDT (21:18 UTC)
- Expired
- May 27, 2024, 6:00 PM EDT
- In force
- 42 min
- Issued by
- NWS Atlanta, GA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Crisp County, GA, Wilcox County, GA
The radar
The Robins AFB radar (KJGX), 95 km from the middle of the area, began a volume at 21:17 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 2:10 PM EDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 9.3 hours before the alert went out and 174 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1360 J/kg
- Mixed-layer CIN
- -119 J/kg
- Mixed-layer LCL
- 563 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 28 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.9
The text
As transmitted.
554
WUUS52 KFFC 272118
SVRFFC
GAC081-315-272200-
/O.NEW.KFFC.SV.W.0153.240527T2118Z-240527T2200Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Peachtree City GA
518 PM EDT Mon May 27 2024
The National Weather Service in Peachtree City has issued a
* Severe Thunderstorm Warning for...
Southwestern Wilcox County in central Georgia...
Crisp County in central Georgia...
* Until 600 PM EDT.
* At 516 PM EDT, a severe thunderstorm was located over Raines, or
near Cordele, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated. At 510 PM, trees were reported down near
Lake Blackshear.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Cordele, Rochelle, Arabi, Pitts, East Crisp, Fort Early, Georgia
Veterans Memorial St Pk, Seville, Hatley, Pleasant View, Raines,
Double Run, Tremont, and Wenona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
If on or near Lake Blackshear, get away from the water and move
indoors or inside a vehicle. Remember, lightning can strike out to
15 miles from the parent thunderstorm. If you can hear thunder, you
are close enough to be struck by lightning. Move to safe shelter
now! Do not be caught on the water in a thunderstorm.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
If you see wind damage...hail or flooding...wait until the storm has
passed...and then call the National Weather Service toll free
at 1 8 6 6 7 6 3 4 4 6 6 or tweet us your report at NWSATLANTA.
&&
LAT...LON 3181 8383 3183 8384 3182 8385 3184 8386
3185 8394 3186 8393 3190 8393 3193 8392
3201 8395 3203 8376 3203 8361 3205 8361
3206 8346 3185 8346 3185 8361 3180 8361
3180 8378
TIME...MOT...LOC 2116Z 269DEG 19KT 3192 8386
HAIL THREAT...RADAR INDICATED
MAX HAIL SIZE...1.00 IN
WIND THREAT...RADAR INDICATED
MAX WIND GUST...60 MPH
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Atlanta, GA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:49 PM EDT, 2 hours 29 minutes earlier.
Area forecast discussion, May 27, 2:49 PM EDT, 2 hours 29 minutes before
Area Forecast Discussion National Weather Service Peachtree City GA 249 PM EDT Mon May 27 2024 ...Morning Area Forecast Discussion... .SHORT TERM... (This afternoon through Tuesday) Issued at 246 PM EDT Mon May 27 2024 The main line of thunderstorms has moved out of the area, leaving a boundary stretching from Heard County over through Bibb County. A couple storms continue to move along this boundary, occasionally spinning up as they ingests vorticity and MUCAPE of around 2000 J/Kg. This storm is likely to remain at or near severe levels through the next few hours. A few storms are possible north of the boundary this afternoon as the larger mid level trough and sfc cold front pushed through. These storms will be isolated in nature although a storm becoming strong cannot be ruled out. Storms along and south of the boundary will be more scattered in nature. These southern storms also have a greater potential to become strong to even severe given the atmosphere has not quite been worked over just yet. With current cloud coverage, temperatures continue to most models. CAMs overall struggled with this system, however the HRRR seems to be doing the best of all of them. The good news is that once this system moves through, conditions clear and dry out. Winds will be light but noticeable tomorrow and highs will reach back into the mid-80s. SM && .LONG TERM... (Wednesday morning through next Sunday) Issued at 246 PM EDT Mon May 27 2024 With active weather ongoing across portions of the forecast area, only minor adjustments have been made to the extended forecast based on the latest guidance. The previous discussion follows... .PREVIOUS DISCUSSION... (Tuesday night through Sunday) Issued at 328 AM EDT Mon May 27 2024 The extended forecast starts off dry as high pressure slowly builds in from the northern plains and western great lake states. With this ridge and drier airmass will come slightly cooler temps for the middle to the end of the week. Temps Wed through Fri will see highs mainly in the lower to middle 80s. Moisture begins to creep back in for the weekend and could see precip chances move back in for Sat/Sun. 01 && .AVIATION... (18Z TAFS) Issued at 155 PM EDT Mon May 27 2024 VFR to MVFR for the metro area. Convection continues from CSG to MCN, requiring tempo for IFR to LIFR conditions in heavier rainfall. Tempo for metro this afternoon for possible isolated tsra. Winds could be gusty in convection. Winds calm overnight out of SW turning to NW tomorrow morning. VFR conditions tonight through tomorrow. //ATL Confidence...18Z Update... Medium Low convection in Metro this afternoon. High all other elements. SM && .PRELIMINARY POINT TEMPS/POPS... Athens 82 66 86 61 / 50 20 0 0 Atlanta 84 68 86 65 / 50 20 0 0 Blairsville 78 59 77 54 / 80 10 0 0 Cartersville 83 64 84 59 / 60 10 0 0 Columbus 87 69 90 66 / 70 40 0 0 Gainesville 80 65 83 61 / 60 10 0 0 Macon 87 68 89 63 / 60 30 0 0 Rome 85 65 85 60 / 60 10 0 0 Peachtree City 84 66 86 62 / 50 20 0 0 Vidalia 90 72 90 67 / 50 60 10 0 && .FFC WATCHES/WARNINGS/ADVISORIES... None. && SHORT TERM...SM LONG TERM....01 AVIATION...SM
Hazardous weather outlook, May 27, 3:23 PM EDT, 1 hour 55 minutes before
Hazardous Weather Outlook National Weather Service Peachtree City GA 323 PM EDT Mon May 27 2024 GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086- 089>098-102>113-281930- Baldwin-Banks-Barrow-Bartow-Bibb-Bleckley-Butts-Carroll-Catoosa- Chattahoochee-Chattooga-Cherokee-Clarke-Clayton-Cobb-Coweta- Crawford-Crisp-Dade-Dawson-DeKalb-Dodge-Dooly-Douglas-Emanuel- Fannin-Fayette-Floyd-Forsyth-Gilmer-Glascock-Gordon-Greene- Gwinnett-Hall-Hancock-Haralson-Harris-Heard-Henry-Houston-Jackson- Jasper-Jefferson-Johnson-Jones-Lamar-Laurens-Lumpkin-Macon- Madison-Marion-Meriwether-Monroe-Montgomery-Morgan-Murray- Muscogee-Newton-North Fulton-Oconee-Oglethorpe-Paulding-Peach- Pickens-Pike-Polk-Pulaski-Putnam-Rockdale-Schley-South Fulton- Spalding-Stewart-Sumter-Talbot-Taliaferro-Taylor-Telfair-Toombs- Towns-Treutlen-Troup-Twiggs-Union-Upson-Walker-Walton-Warren- Washington-Webster-Wheeler-White-Whitfield-Wilcox-Wilkes- Wilkinson- 323 PM EDT Mon May 27 2024 This Hazardous Weather Outlook is for portions of North and Central Georgia. .DAY ONE...This Afternoon and Tonight... Scattered thunderstorms are expected to continue across portions of central Georgia this afternoon and evening. Several of these storms may become strong to severe, capable of producing damaging wind gusts, hail, frequent lightning, and locally heavy rain. A brief, isolated tornado also cannot be ruled out. A Severe Thunderstorm Watch is in effect for portions of central Georgia until 10 PM EDT. .DAYS TWO THROUGH SEVEN...Tuesday through Sunday... There may still be some isolated storms across east central GA Tuesday morning but they will move east of the area just after daybreak. A drier forecast is expected through the end of the week. .SPOTTER INFORMATION STATEMENT... Spotter activation is not requested but spotters are encouraged to submit reports of severe weather through the web by going to weather.gov/atlanta. Please relay any information about observed severe weather to the NWS.
In the hours before
Special weather statement, May 27, 4:16 PM EDT, 1 hour 2 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
416 PM EDT Mon May 27 2024
GAZ090-091-102-103-272045-
Chattahoochee GA-Stewart GA-Marion GA-Webster GA-
416 PM EDT Mon May 27 2024
...A strong thunderstorm will impact portions of west central Marion,
southern Chattahoochee, northeastern Stewart and northwestern Webster
Counties through 445 PM EDT...
At 415 PM EDT, a strong thunderstorm was over Louvale, or 8 miles
southwest of Cusseta, moving east at 20 mph.
HAZARD...Winds 40 to 50 mph and nickel sized hail.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects.
Locations impacted include...
Buena Vista, Cusseta, Charles, Christopher, Brooklyn, Jamestown/South
Fort Moore, Renfroe, Louvale, Manta, and Zellobee.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
west central Georgia.
&&
LAT...LON 3222 8497 3222 8493 3224 8491 3225 8492
3225 8491 3226 8489 3230 8494 3231 8496
3241 8464 3228 8447 3224 8460 3214 8463
3208 8490
TIME...MOT...LOC 2015Z 249DEG 18KT 3220 8486
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHLocal storm report, May 27, 4:26 PM EDT, 52 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
426 PM EDT Mon May 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1148 AM Tstm Wnd Dmg 2 SSW Big Springs 32.97N 84.92W
05/27/2024 Troup GA 911 Call Center
Tree reported down at the intersection of
Smokey Rd and Briley Rd.
&&
SKLocal storm report, May 27, 4:36 PM EDT, 42 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
436 PM EDT Mon May 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0116 PM Tstm Wnd Dmg 4 SW Redbone Crossroads 32.83N 84.31W
05/27/2024 Upson GA 911 Call Center
Several trees down on powerlines near John
B. Gordon Rd and John Gordon Spur.
&&
SKLocal storm report, May 27, 4:47 PM EDT, 31 minutes before
Preliminary Local Storm Report
National Weather Service Peachtree City GA
447 PM EDT Mon May 27 2024
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1236 PM Tstm Wnd Dmg 1 WNW Manchester 32.86N 84.64W
05/27/2024 Meriwether GA 911 Call Center
Two trees reported down near the
intersection of Judson Bulloch Rd and
Margaret Ln.
&&
SKSpecial weather statement, May 27, 4:47 PM EDT, 31 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
447 PM EDT Mon May 27 2024
GAZ090>093-102>104-272130-
Macon GA-Schley GA-Chattahoochee GA-Stewart GA-Sumter GA-Marion GA-
Webster GA-
447 PM EDT Mon May 27 2024
...A strong thunderstorm will impact portions of southwestern Macon,
southern Marion, southeastern Chattahoochee, northeastern Stewart,
central Webster, Schley and northwestern Sumter Counties through 530
PM EDT...
At 446 PM EDT, a strong thunderstorm was over Brooklyn, or 10 miles
northwest of Preston, moving east at 30 mph.
HAZARD...Winds 40 to 50 mph, up to penny sized hail, frequent
lightning and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Americus, Buena Vista, Ellaville, Preston, Richland, Plains, Ideal,
Andersonville, Putnam, Seminole, Murrays Crossroads, Fountainville,
La Crosse, Brooklyn, Renfroe, Draneville, Friendship, Doyle,
Bumphead, and Church Hill.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. If you can hear
thunder, you are close enough to be struck by lightning. Motorists
should slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
west central Georgia.
&&
LAT...LON 3206 8473 3223 8478 3237 8430 3237 8425
3239 8425 3240 8421 3225 8414 3202 8414
TIME...MOT...LOC 2046Z 256DEG 27KT 3217 8467
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPHSpecial weather statement, May 27, 5:03 PM EDT, 15 minutes before
Special Weather Statement
National Weather Service Peachtree City GA
503 PM EDT Mon May 27 2024
GAZ104>106-272145-
Crisp GA-Dooly GA-Sumter GA-
503 PM EDT Mon May 27 2024
...A strong thunderstorm will impact portions of Dooly, northeastern
Sumter and northwestern Crisp Counties through 545 PM EDT...
At 502 PM EDT, a strong thunderstorm was near Huntington, or near
Americus, moving east at 25 mph.
HAZARD...Winds 40 to 50 mph, nickel sized hail and heavy rain.
SOURCE...Radar indicated.
IMPACT...Expect minor damage to tree limbs and blowing around of
light, unsecured objects. Heavy rain may cause temporary
street flooding especially in poor drainage areas.
Locations impacted include...
Vienna, Unadilla, Byromville, Pinehurst, Lilly, Dooling, Lamar,
Richwood, New Era, Flint River Wma, Pennington, Drayton, and
Methvins.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
People outdoors should seek shelter immediately. Motorists should
slow down and be prepared for possible loss of control due to
hydroplaning.
A Severe Thunderstorm Watch remains in effect until 1000 PM EDT for
central and west central Georgia.
&&
LAT...LON 3214 8414 3218 8404 3217 8403 3218 8403
3219 8402 3229 8376 3203 8367 3201 8414
TIME...MOT...LOC 2102Z 253DEG 21KT 3206 8413
MAX HAIL SIZE...0.88 IN
MAX WIND GUST...50 MPHThe office that day
Everything else NWS Atlanta, GA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 3:27 AM EDT | Severe Thunderstorm Warning | FFC | Dade, Walker | 48 min |
| May 27, 4:03 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Dade, Walker | 27 min |
| May 27, 4:25 AM EDT | Severe Thunderstorm Warning | FFC | Catoosa, Walker, Whitfield | 35 min |
| May 27, 4:51 AM EDT | Severe Thunderstorm Warning | FFC | Fannin, Gilmer, Murray, Whitfield | 24 min |
| May 27, 5:05 AM EDT | Special Weather Statement | FFC | Chattooga, Floyd, Gordon | 25 min |
| May 27, 5:14 AM EDT | Severe Thunderstorm Warning | FFC | Gilmer, Gordon, Murray, Whitfield | 31 min |
| May 27, 5:22 AM EDT | Special Weather Statement | FFC | Fannin, Towns, Union | 23 min |
| May 27, 5:30 AM EDT | Special Weather Statement | FFC | Bartow, Floyd, Gordon, Pickens | 30 min |
| May 27, 5:41 AM EDT | Severe Thunderstorm Warning | FFC | Chattooga, Floyd | 34 min |
| May 27, 5:46 AM EDT | Special Weather Statement | FFC | Fannin, Gilmer, Towns, Union, White | 29 min |
| May 27, 5:59 AM EDT | Special Weather Statement | FFC | Bartow, Cherokee, Dawson, Floyd, Forsyth, Gordon and 4 more | 31 min |
| May 27, 6:17 AM EDT | Special Weather Statement | FFC | White | 28 min |
| May 27, 6:28 AM EDT | Special Weather Statement | FFC | Cobb, Douglas, Fulton, Haralson, Paulding, Polk | 32 min |
| May 27, 6:32 AM EDT | Special Weather Statement | FFC | Banks, Barrow, Dawson, Forsyth, Gwinnett, Hall and 2 more | 28 min |
| May 27, 6:57 AM EDT | Special Weather Statement | FFC | Carroll, Cobb, DeKalb, Douglas, Fulton, Haralson and 2 more | 33 min |
| May 27, 6:59 AM EDT | Special Weather Statement | FFC | Banks, Barrow, Forsyth, Gwinnett, Hall, Jackson and 1 more | 31 min |
| May 27, 7:18 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Cobb, Douglas, Haralson, Paulding, Polk | 42 min |
| May 27, 7:32 AM EDT | Special Weather Statement | FFC | Clayton, Douglas, Henry, Newton, Rockdale | 28 min |
| May 27, 7:33 AM EDT | Special Weather Statement | FFC | Clarke, Morgan, Oconee, Oglethorpe, Walton | 27 min |
| May 27, 7:49 AM EDT | Severe Thunderstorm Warning | FFC | Carroll, Coweta, Douglas, Fayette, Fulton, Heard | 41 min |
| May 27, 8:00 AM EDT | Special Weather Statement | FFC | Clayton, Henry, Morgan, Newton, Rockdale | 30 min |
| May 27, 8:03 AM EDT | Special Weather Statement | FFC | Carroll, Haralson | 27 min |
| May 27, 8:20 AM EDT | Special Weather Statement | FFC | Greene, Morgan, Taliaferro, Wilkes | 25 min |
| May 27, 8:27 AM EDT | Severe Thunderstorm Warning | FFC | Clayton, Cobb, Coweta, DeKalb, Douglas, Fayette and 5 more | 48 min |
| May 27, 8:30 AM EDT | Tornado Warning | FFC | Coweta | 15 min |
| May 27, 8:35 AM EDT | Severe Thunderstorm Warning | FFC | Cobb, Coweta, Douglas, Fayette, Fulton, Paulding | 10 min |
| May 27, 9:09 AM EDT | Severe Thunderstorm Warning | FFC | Barrow, DeKalb, Gwinnett, Henry, Newton, Rockdale and 1 more | 36 min |
| May 27, 9:12 AM EDT | Special Weather Statement | FFC | Clayton, Fulton | 33 min |
| May 27, 9:32 AM EDT | Special Weather Statement | FFC | Clarke, Greene, Morgan, Oconee | 28 min |
| May 27, 9:40 AM EDT | Severe Thunderstorm Warning | FFC | Greene, Morgan, Oconee, Oglethorpe, Taliaferro | 35 min |
| May 27, 10:08 AM EDT | Special Weather Statement | FFC | Wilkes | 22 min |
| May 27, 10:10 AM EDT | Special Weather Statement | FFC | Baldwin, Greene, Hancock, Jones, Putnam, Taliaferro and 1 more | 35 min |
| May 27, 10:23 AM EDT | Special Weather Statement | FFC | Wilkes | 22 min |
| May 27, 10:25 AM EDT | Special Weather Statement | FFC | Troup | 35 min |
| May 27, 10:59 AM EDT | Special Weather Statement | FFC | Meriwether, Troup | 31 min |
| May 27, 11:30 AM EDT | Special Weather Statement | FFC | Troup | 30 min |
| May 27, 11:33 AM EDT | River Flood Warning | FFC | Dade | 4 hr |
| May 27, 11:42 AM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Troup | 33 min |
| May 27, 11:48 AM EDT | Special Weather Statement | FFC | Meriwether, Pike | 27 min |
| May 27, 12:04 PM EDT | Tornado Warning | FFC | Harris | 26 min |
| May 27, 12:14 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot | 31 min |
| May 27, 12:40 PM EDT | Severe Thunderstorm Warning | FFC | Harris, Meriwether, Talbot, Upson | 35 min |
| May 27, 1:14 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Monroe, Talbot, Taylor, Upson | 31 min |
| May 27, 1:36 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Jones, Monroe, Taylor | 24 min |
| May 27, 1:55 PM EDT | Special Weather Statement | FFC | Talbot, Taylor | 35 min |
| May 27, 2:01 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Peach, Twiggs, Wilkinson | 44 min |
| May 27, 2:13 PM EDT | Severe Thunderstorm Warning | FFC | Crawford, Macon, Marion, Talbot, Taylor | 47 min |
| May 27, 2:53 PM EDT | Severe Thunderstorm Warning | FFC | Bibb, Crawford, Houston, Macon, Peach | 37 min |
| May 27, 3:11 PM EDT | Special Weather Statement | FFC | Chattahoochee | 64 min |
| May 27, 3:15 PM EDT | Special Weather Statement | FFC | Bleckley | 45 min |
| May 27, 3:23 PM EDT | Special Weather Statement | FFC | Schley, Sumter, Webster | 52 min |
| May 27, 3:28 PM EDT | Severe Thunderstorm Warning | FFC | Chattahoochee, Marion, Stewart, Webster | 47 min |
| May 27, 3:40 PM EDT | Severe Thunderstorm Warning | FFC | Bleckley, Laurens, Twiggs, Wilkinson | 50 min |
| May 27, 3:44 PM EDT | Special Weather Statement | FFC | Webster | 46 min |
| May 27, 3:56 PM EDT | Severe Thunderstorm Warning | FFC | Dooly, Macon, Marion, Schley, Sumter, Webster | 49 min |
| May 27, 4:16 PM EDT | Special Weather Statement | FFC | Chattahoochee | 29 min |
| May 27, 4:31 PM EDT | Severe Thunderstorm Warning | FFC | Crisp, Sumter | 44 min |
| May 27, 4:47 PM EDT | Special Weather Statement | FFC | Schley, Sumter | 43 min |
| May 27, 5:03 PM EDT | Special Weather Statement | FFC | Dooly | 42 min |
| May 27, 5:36 PM EDT | Special Weather Statement | FFC | Sumter | 39 min |
| May 27, 5:54 PM EDT | Special Weather Statement | FFC | Dooly | 51 min |
| May 27, 5:56 PM EDT | Special Weather Statement | FFC | Wilcox | 49 min |
| May 27, 6:01 PM EDT | Special Weather Statement | FFC | Butts, Fayette, Henry, Spalding | 44 min |
| May 27, 6:10 PM EDT | Special Weather Statement | FFC | Stewart, Webster | 50 min |
| May 27, 6:20 PM EDT | Severe Thunderstorm Warning | FFC | Butts, Clayton, Coweta, Fayette, Henry, Spalding | 40 min |
| May 27, 6:46 PM EDT | Special Weather Statement | FFC | Muscogee | 44 min |
| May 27, 6:58 PM EDT | Special Weather Statement | FFC | Lamar, Pike, Spalding | 32 min |
| May 27, 7:32 PM EDT | Special Weather Statement | FFC | Lamar, Monroe | 43 min |
| May 27, 7:35 PM EDT | Special Weather Statement | FFC | Stewart | 40 min |
Nearby
Severe Thunderstorm Warnings in Georgia, 2024Every severe thunderstorm warning in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.